Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking Aspirin, Caverdilol. Had stents placed. Can I climb for exercising?

i had 2 stens put in in 2011 and i am on aspirin ,caverdilol,losartan with hydrochlorytiazide 100/25, omega 3 sometimes omilodipino 10mg i over my weight about 70 pounds and i have a nice stairs at home. my question is :can i climb for exercising ? i live on the second floor of my house but only go up i time a day and down 1 time a day. can i do it more then that as an exercise?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there! welcome to H.CM.Forum!

Yes, you can exercise even after a stent insertion. In fact, you should. The level of exercise you should do, depends on the condition you and your heart are. Initially, you can try a light walk for a minimum period of time, which does not cause you any discomfort. then, as your condition permits, increase the level and the time of exercise.

Swimming and cycling are also great options, but again do consult with your cardiologist. Yes, you can take the stairs in your home, depending on your tolerance level.

It took many years for the arteries of the heart to narrow down, causing a stent to be inserted. It will take time for the arteries to heal and recover. But also do remember, any form of exercise, can help in a faster recovery.

Good luck!
Answered: Sat, 14 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor